Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 578345, 20 pages
http://dx.doi.org/10.1155/2013/578345
Research Article

Existence and Asymptotic Behavior of Traveling Wave Fronts for a Time-Delayed Degenerate Diffusion Equation

Department of Mathematics, South China University of Technology, Guangzhou 510640, China

Received 15 November 2012; Revised 15 February 2013; Accepted 18 February 2013

Academic Editor: Peixuan Weng

Copyright © 2013 Weifang Yan and Rui Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. L. Hodgkin and A. F. Huxley, “A quantitative description of membrane current and its application to conduction and excitation in nerve,” The Journal of Physiology, vol. 117, no. 4, pp. 500–544, 1952. View at Google Scholar
  2. S. A. Gourley, “Travelling fronts in the diffusive Nicholson's blowflies equation with distributed delays,” Mathematical and Computer Modelling, vol. 32, no. 7-8, pp. 843–853, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. G. Lin and W. T. Li, “Bistable wavefronts in a diffusive and competitive Lotka-Volterra type system with nonlocal delays,” Journal of Differential Equations, vol. 244, no. 3, pp. 487–513, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. W. Yan and R. Liu, “Existence and critical speed of traveling wave fronts in a modified vector disease model with distributed delay,” Journal of Dynamical and Control Systems, vol. 18, no. 3, pp. 355–378, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  5. Y. Zhu, Y. Cai, S. Yan, and W. Wang, “Dynamical analysis of a delayed reaction-diffusion predator-prey system,” Abstract and Applied Analysis, vol. 2012, Article ID 323186, 23 pages, 2012. View at Publisher · View at Google Scholar
  6. B. I. Camara and H. Mokrani, “Analysis of wave solutions of an adhenovirus-tumor cell system,” Abstract and Applied Analysis, vol. 2012, Article ID 590326, 13 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. N. Min, H. Zhang, and Z. Qu, “Dynamic properties of a forest fire model,” Abstract and Applied Analysis, vol. 2012, Article ID 948480, 13 pages, 2012. View at Publisher · View at Google Scholar
  8. D. G. Aronson and H. F. Weinberger, “Nonlinear diffusion in population genetics, combustion, and nerve pulse propagation,” in Partial Differential Equations and Related Topics, pp. 5–49, Springer, Berlin, Germany, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. P. C. Fife and J. B. McLeod, “The approach of solutions of nonlinear diffusion equations to travelling front solutions,” Archive for Rational Mechanics and Analysis, vol. 65, no. 4, pp. 335–361, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. G. Aronson and H. F. Weinberger, “Multidimensional nonlinear diffusion arising in population genetics,” Advances in Mathematics, vol. 30, no. 1, pp. 33–76, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. G. Aronson, “Density-dependent interaction-diffusion systems,” in Dynamics and Modelling of Reactive Systems, vol. 44, pp. 161–176, Academic Press, New York, NY, USA, 1980. View at Google Scholar · View at MathSciNet
  12. Y. Hosono, “Traveling wave solutions for some density dependent diffusion equations,” Japan Journal of Applied Mathematics, vol. 3, no. 1, pp. 163–196, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. F. Sánchez-Garduño and P. K. Maini, “Travelling wave phenomena in non-linear diffusion degenerate Nagumo equations,” Journal of Mathematical Biology, vol. 35, no. 6, pp. 713–728, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  14. H. Engler, “Relations between travelling wave solutions of quasilinear parabolic equations,” Proceedings of the American Mathematical Society, vol. 93, no. 2, pp. 297–302, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. de Pablo and J. L. Vazquez, “Travelling waves and finite propagation in a reaction-diffusion equation,” Journal of Differential Equations, vol. 93, no. 1, pp. 19–61, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Sanchez-Garduno and P. K. Maini, “Existence and uniqueness of a sharp travelling wave in degenerate non-linear diffusion Fisher-KPP equations,” Journal of Mathematical Biology, vol. 33, no. 2, pp. 163–192, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. F. Sanchez-Garduno and P. K. Maini, “Travelling wave phenomena in some degenerate reaction-diffusion equations,” Journal of Differential Equations, vol. 117, no. 2, pp. 281–319, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. F. Sanchez-Garduno, P. K. Maini, and M. E. Kappos, “A shooting argument approach to a sharp-type solution for nonlinear degenerate Fisher-KPP equations,” IMA Journal of Applied Mathematics, vol. 57, no. 3, pp. 211–221, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. A. Sherratt and B. P. Marchant, “Nonsharp travelling wave fronts in the Fisher equation with degenerate nonlinear diffusion,” Applied Mathematics Letters, vol. 9, no. 5, pp. 33–38, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. de Pablo and A. Sanchez, “Global travelling waves in reaction-convection-diffusion equations,” Journal of Differential Equations, vol. 165, no. 2, pp. 377–413, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. L. Malaguti and C. Marcelli, “Sharp profiles in degenerate and doubly degenerate Fisher-KPP equations,” Journal of Differential Equations, vol. 195, no. 2, pp. 471–496, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. B. H. Gilding and R. Kersner, “A Fisher/KPP-type equation with density-dependent diffusion and convection: travelling-wave solutions,” Journal of Physics A, vol. 38, no. 15, pp. 3367–3379, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. C. Jin, J. Yin, and S. Zheng, “Traveling waves for a time delayed Newtonian filtration equation,” Journal of Differential Equations, vol. 254, no. 1, pp. 1–29, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. C. Jin and J. Yin, “Traveling wavefronts for a time delayed non-Newtonian filtration equation,” Physica D, vol. 241, no. 21, pp. 1789–1803, 2012. View at Publisher · View at Google Scholar